Peroneus longus tendon obstructing reduction of cuboid dislocation - A report of two cases

Citation
Mb. Dobbs et al., Peroneus longus tendon obstructing reduction of cuboid dislocation - A report of two cases, J BONE-AM V, 83A(9), 2001, pp. 1387-1391
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Ortopedics, Rehabilitation & Sport Medicine","da verificare
Journal title
JOURNAL OF BONE AND JOINT SURGERY-AMERICAN VOLUME
ISSN journal
0021-9355 → ACNP
Volume
83A
Issue
9
Year of publication
2001
Pages
1387 - 1391
Database
ISI
SICI code
0021-9355(200109)83A:9<1387:PLTORO>2.0.ZU;2-9